# SDR ABXA050070

- Difficulty date: March 8, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 57,832 hours, 60,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5919707501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE AT ILN, FOUND THE FUSELAGE SKIN CRACKED 1 INCH LONG AT STA 897 AND LONGERON 29 RT.  SKIN WAS FOUND TO BE CORRODED BEYOND LIMITS ON THE INTERIOR SURFACE UNDER LONGERON 30.  INSTALLED SKIN SPLICE, REPAIRED IAW DC-9 SRM 53-04 FIG 12 C, USING 2014-T6 .063 PO 408449576 FOR SKIN, AND 2014-T6 .063 PO 408450124, 2014.T6 .025 PO 04844319 FOR DOUBLER.  REINSTALLED LOWER FORWARD AND AFT DOOR JAMB CORNER REPAIR IAW REA D953-51557-MR.
